# SDR 96ZZZX2639

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Gear Stripped
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP GEARBOX, GEARS STRIP OUT AFTER 100 HOURS TO 200 HOURS.  SUBMITTER STATES ONGOING PROBLEM.  LANDINGS, 209.
